| Model Number |
PB1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Follow up information was requested, but no new details have been provided as of 01/05/2018.
Event or Problem Description
It was reported to an invuity representative on (b)(6) 2017 that during a battery replacement of an icd the insulation of a lead was accidentally melted.